# SDR SIMA20250722007

- Difficulty date: July 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,470 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003869002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-016 SHEAR CLIP AT FR 17 STR 26R-27R IS CORRODED. (LEVEL 2 CORROSION) REMOVED AND INSTALLED SERVICEABLE SHEAR CLIP AT FR17, STR26R-STR27R IAW ERJ 170 SRM 51-40-08
